# SDR USAA2014031000012

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 44,145 hours, 16,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9053
- Condition: Unserviceable
- Location: L1 Door
- Part time: 35,457 hours, 19,478 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR L1 SLIDE PARTIALLY PULLING OUT.  FOUND L1 DOOR SLIDE UNSERVICEABLE.  R & R L1 DOOR SLIDE IAW JOB CARD 26L00025010.
